# SDR ASAA0944299

- Difficulty date: January 14, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 36,352 hours, 18,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 00704402179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR DEPRESSOR ON FRAME CUTOUT UPPER EDGE IS CRACKED. REMOVED DEPRESSOR FABRICATED NEW AND INSTALLED FABRICATED PER PEMCO DWG 007 04402.
